Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Diagonal form of the Varchenko matrices

Diagonal form of the Varchenko matrices

Thumbnail Image
Download
Name

10801_2018_813_ReferencePDF.pdf

Size

212.17 KB

Format

Adobe PDF

Checksum (MD5)

fb315e16b27ff91ada2cd92bc860f26e

Download all files submitted through automated deposit
art_642736822641349781.zip (187.83 KB)
Author(s)
Gao, Yibo
•
Zhang, YiYu
Date Issued
February 7, 2018
Publisher
Springer US
Version
Author's final manuscript
Abstract
Abstract Varchenko (Adv Math 97(1):110–144, 1993) defined the Varchenko matrix associated with any real hyperplane arrangement and computed its determinant. In this paper, we show that the Varchenko matrix of a hyperplane arrangement has a diagonal form if and only if it is semigeneral, i.e., without degeneracy. In the case of semigeneral arrangement, we present an explicit computation of the diagonal form via combinatorial arguments and matrix operations, thus giving a combinatorial interpretation of the diagonal entries.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
https://hdl.handle.net/1721.1/131534
DOI of Published Version
https://doi.org/10.1007/s10801-018-0813-7
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.